# SDR MASA2011030702086

- Difficulty date: March 5, 2011
- Submitted: March 7, 2011
- Operation: Air carrier
- Aircraft: N509MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10094
- Aircraft time: 20,300 hours, 13,840 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Part number: S72461OP
- Condition: Worn
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR "OPEN" PLACARD WORN.  MX REMOVED AND REPLACED PLACARD, NO FURTHER DEFECTS.
